Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 25 found articles
 
 
  Separation and relaxation for cones of quadratic forms
 
 
Title: Separation and relaxation for cones of quadratic forms
Author: Burer, Samuel
Dong, Hongbo
Appeared in: Mathematical programming
Paging: Volume 137 (2011) nr. 1-2 pages 343-370
Year: 2011
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands